Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 76, NWS State College, PA

June 26, 20086 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 26, 2008, 9:16 PM EDT for 6 counties in Pennsylvania. It was in force for 44 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2008, 9:16 PM EDT (01:16 UTC)
Expired
Jun 26, 2008, 10:00 PM EDT
In force
44 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Bedford County, PA, Blair County, PA, Cambria County, PA, Centre County, PA, Clearfield County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 53 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 9:20 PM EDTTSTM WND DMGJohnstown, PA*** 3 INJ *** TOWER BLOWN DOWN...MULTIPLE TENTS DOWN AT THUNDER IN THE VALLEY EVENT. TREES DOWN ALL OVER CITY OF JOHNSTOWN.
Jun 26, 9:23 PM EDTTSTM WND DMGJohnstown, PA70 MPH GUST ESTIMATED IN DOWNTOWN JOHNSTOWN
Jun 26, 9:50 PM EDTTSTM WND DMG3 W Duncansville, PA60 MPH GUSTS ESTIMATED
Jun 26, 9:55 PM EDTTSTM WND DMGHorseshoe Curve, PA60 MPH GUST ESTIMATED...TREE TOPS BROKEN OFF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2008-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1383 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2008-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1383 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1805 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 270116
SVRCTP
PAC009-013-021-027-033-111-270200-
/O.NEW.KCTP.SV.W.0076.080627T0116Z-080627T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT THU JUN 26 2008

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTH CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  BLAIR COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
  CAMBRIA COUNTY IN CENTRAL PENNSYLVANIA...
  WESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 1000 PM EDT

* AT 914 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
  WERE LOCATED ALONG A LINE EXTENDING FROM CLEARFIELD TO 
  JOHNSTOWN...AND MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WINDBER AND SCALP LEVEL AROUND 920 PM EDT...
  SOUTH FORK AND SIDMAN AROUND 925 PM EDT...
  PHILIPSBURG AND OSCEOLA MILLS AROUND 930 PM EDT...
  MOSHANNON AND PINE GLEN AROUND 935 PM EDT...
  SANDY RIDGE AND HORSESHOE CURVE AROUND 940 PM EDT...
  SNOW SHOE AND TYRONE AROUND 945 PM EDT...

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 112 AND 150...I-99 BETWEEN MILE MARKERS 22
AND 62.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...ROUTE 220...ROUTE 322...ROUTE
422...STATE ROAD 56...STATE ROAD 350.

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4037 7899 4063 7885 4074 7882 4110 7852
      4110 7780 4074 7811 4074 7812 4068 7822
      4066 7822 4064 7819 4019 7857 4020 7913
TIME...MOT...LOC 0115Z 274DEG 31KT 4102 7827 4040 7888

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:43 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jun 26, 7:43 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
743 PM EDT THU JUN 26 2008

.SYNOPSIS...
A PROGRESSIVE UPPER LEVEL FLOW PATTERN COMBINED WITH INCREASING
HEAT AND HUMIDITY WILL LEAVE CENTRAL PENNSYLVANIA VULNERABLE TO
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE
WORK WEEK. A SHARP COLD FRONT WILL LIKELY BRING NUMEROUS SHOWERS
AND THUNDERSTORMS THIS WEEKEND...SOME OF WHICH MAY BE SEVERE. AN
ANOMALOUS UPPER LEVEL TROUGH OF LOW PRESSURE WILL BECOME
ESTABLISHED OVER THE EASTERN U.S. BY EARLY NEXT WEEK LEADING TO
COOLER TEMPERATURES AND DIURNAL SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
LATEST VISIBLE SAT IMAGERY SHOWS DEC CLOUDS ACROSS CENTRAL PENN.
THE INCREASED INSOLATION SHUD ALLOW TEMPS TO NEAR/EXCEED
CONVECTIVE TRIGGERS...WHICH COULD LEAD TO THE DEVELOPMENT OF LATE
AFTN RW/TRW. VIS SAT TRENDS TO THE WEST SUGGEST AIRMASS IS
BECOMING INCREASINGLY UNSTABLE AS THE ENHANCED CU FIELD OVER THE
OH VLY IS MOVG PARALLEL TO THE LLVL FLOW. COMPACT S/W SLIDING EWD
ACROSS NRN ID MAY ALSO ACT TO ENHANCE FORCING FOR ASCENT...WITH
THE BEST CHC OF PCPN ACROSS WRN PA. SPC SLIGHT RISK AREA HAS NOW
BEEN ADJUSTED FURTHER TO THE WEST OUT OF MY CWA.

THE AFOREMENTIONED UPSTREAM S/W MAY KICK OFF SOME PCPN LATER
TNT. HOWEVER...MESOSCALE PREDICTABILITY WITH THESE FEATURES IS
QUITE LIMITED THUS LOW CONFIDENCE IN ANY ONE PARTICULAR LOCATION.
SREF ENS POPS SUGGEST THE HIGHEST CHC POPS OVER THE WRN COUNTIES.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
GFS/NAM DIFFER ON THE LOCATION OF CONVECTION FOR FRIDAY GIVEN THE
LACK OF A TRUE FOCUSING MECHANISM. INCREASING HEAT/HUMIDITY
COMBINED WITH COMPACT S/W DISTURBANCES TRANSLATING W-E IN THE
ZONAL FLOW ALOFT SHOULD LEAD TO ISOLD TO SCT AFTN RW/TRW AND THE
POTENTIAL FOR CONVECTIVE COMPLEX/S FRI NGT. WEAK DEEP LYR WIND
FIELD SUGGESTS PULSE TYPE STORMS WITH THE BULK OF THE CONVERGENCE
COMING FROM TERRAIN INFLUENCES DURING THE DAY.

BETTER PROBABILITIES FOR SHOWERS AND T-STORMS STATEWIDE THIS
WEEKEND AS A COLD UPPER LVL TROF MIGRATES EWD ACROSS THE UPPER
PLAINS/WRN GLKS. AMPLE LARGE SCALE ASCENT COMBINED WITH
INCREASINGLY STRONG WIND FIELDS ALOFT AND MOIST/UNSTABLE PRE-
FRONTAL WARM SECTOR AIRMASS SHOULD SUPPORT NUMEROUS TO WIDESPREAD
STG TO SEVERE STORMS. SPC DY3 HAS ALL OF THE CWA IN SLIGHT RISK.

THE MAIN CLD FNT WILL LKLY SLOW AS THE LARGE SCALE PATTERN FURTHER
AMPLIFIES INTO SUNDAY. A SEVERE THREAT WILL STILL EXIST OVER ERN
PA AS THE CLD FNT TRAVERSES THROUGH THE STATE. HIGH CHC/LOW LKLY
POPS STILL LOOK GOOD FOR SAT/SUN.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
GFS ENS MEAN SHOWS AN ANOMALOUS UPPER LVL TROF BECOMING
ESTABLISHED ACROSS THE ERN U.S. BY EARLY NEXT WEEK. SCT DIURNAL
RW/TRW WILL BE PSBL ON MON. FAIR/COOL WX SHOULD PERSIST INTO MID
WEEK AS HIGH PRES MOVES INTO THE REGION. A MODERATING TREND LOOKS
IN STORE TWD THE END OF NEXT WEEK BEHIND RETURN SWLY FLOW.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS AT THE CURRENT TIME...BUT REMAINS OF CONVECTION
LIKELY TO RACE EASTWARD INTO THE WESTERN PORTION OF CENTRAL PA.
I PUT THUNDER IN FOR MOST OF THE TAFS...BUT LEFT OUT OF IPT AND
MDT.

EXPECT FOG OVERNIGHT...ESPECIALLY WHERE IT RAINS. MVFR CONDITIONS
LIKELY AFTER MIDNIGHT.

FOR FRIDAY...EXPECT FOG AND HZ TO MIX OUT FAIRLY FAST...BUT
WILL LIKELY LINGER IN MDT...AS FLOW BACKS THERE.

STORMS MAY ONCE AGAIN POP UP DURING THE LATER MORNING OR EARLY
AFTERNOON FRIDAY AS A WEAK SHORTWAVE MOVES THOUGH DURING THE
MORNING. FOR NOW...LEFT MENTION OF STORMS OUT OF THE TAFS.

ACTIVE WEATHER WILL CONTINUE THROUGH AT LEAST MONDAY WITH PERIODS OF
SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. THE BEST CHANCE OF
WIDESPREAD STORMS APPEARS TO BE LATER SATURDAY INTO SUNDAY WITH THE
PASSAGE OF A STRONG COLD FRONT. TROUGH WILL BUILD IN BEHIND FRONT
LEADING TO AFTERNOON INSTABILITY SHOWERS AND THUNDERSTORMS MONDAY.
TROUGH AXIS SHIFTS JUST EAST OF US TUESDAY MEANING VFR CONDITIONS
SHOULD DOMINATE OTHER THAN A FEW STORMS IN FAR EASTERN ZONES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...JUNG/MARTIN/CHENARD
Hazardous weather outlook, Jun 26, 12:37 PM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1237 PM EDT THU JUN 26 2008

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-271645-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1237 PM EDT THU JUN 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SLOW MOVING COLD FRONT WILL PUSH INTO CENTRAL PENNSYLVANIA LATE
SATURDAY AND SUNDAY. THUNDERSTORMS ACCOMPANYING THIS FRONT COULD
POTENTIALLY CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL SATURDAY
AFTERNOON. A THREAT OF SEVERE THUNDERSTORMS COULD AGAIN DEVELOP
SUNDAY AFTERNOON ACROSS THE SUSQUEHANNA VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

STEINBUGL

In the hours before

Special weather statement, Jun 26, 7:42 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
742 PM EDT THU JUN 26 2008

PAZ004-270030-
WARREN-
742 PM EDT THU JUN 26 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WARREN COUNTY...

AT 738 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM LOCATED 14 MILES NORTHEAST OF OIL CITY...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR TIDIOUTE AROUND 800 PM...AND CHAPMAN STATE
PARK AROUND 825 PM. THIS WILL ALSO IMPACT ROUTE 62.

FORECASTER: DANGELO
Special weather statement, Jun 26, 7:44 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
744 PM EDT THU JUN 26 2008

PAZ010-270030-
ELK-
744 PM EDT THU JUN 26 2008

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ELK COUNTY...

AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF CLARION...MOVING EAST AT 30
MPH.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

THIS STORM WILL BE NEAR PORTLAND MILLS AROUND 820 PM...AND BRANDY
CAMP AROUND 830 PM. THIS WILL ALSO IMPACT ROUTE 219.

FORECASTER: DANGELO
Special weather statement, Jun 26, 7:56 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
756 PM EDT THU JUN 26 2008

PAZ017-270045-
CLEARFIELD-
756 PM EDT THU JUN 26 2008

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLEARFIELD
COUNTY...

AT 755 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
REYNOLDSVILLE...MOVING EAST AT 28 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR DUBOIS AND TREASURE LAKE AROUND 820
PM...ROCKTON AROUND 830 PM...S.B. ELLIOT STATE PARK AROUND 840 PM
AND CLEARFIELD AROUND 845 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 122.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...AND STATE ROAD 255.

FORECASTER: DANGELO
Special weather statement, Jun 26, 8:33 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
833 PM EDT THU JUN 26 2008

PAZ010-011-017-270130-
CAMERON-CLEARFIELD-ELK-
833 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...SOUTHERN ELK AND
WEST CENTRAL CAMERON COUNTIES...

AT 829 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM RIDGWAY
TO 9 MILES NORTHEAST OF DUBOIS TO DUBOIS...MOVING EAST AT 32 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

THESE STORMS WILL BE NEAR PENFIELD AROUND 840 PM...ST. MARYS AROUND
845 PM...S.B. ELLIOT STATE PARK AROUND 850 PM...MEDIX RUN AROUND 855
PM...HYDE AROUND 900 PM AND TRUMAN AROUND 905 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 125.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.

FORECASTER: MARTIN
Special weather statement, Jun 26, 8:51 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
851 PM EDT THU JUN 26 2008

PAZ017-024-270145-
CAMBRIA-CLEARFIELD-
851 PM EDT THU JUN 26 2008

...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA AND SOUTHERN CLEARFIELD
COUNTIES...

AT 846 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
NORTHEAST OF PUNXSUTAWNEY TO BLAIRSVILLE...MOVING EAST AT 31 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR ROCKTON...MAHAFFEY...AND BURNSIDE AROUND
910 PM...NEW WASHINGTON...AND BROWNSTOWN AROUND 915 PM...
VINTONDALE... JOHNSTOWN...GRAMPIAN...AND EAST CONEMAUGH AROUND 920
PM AND WESTOVER AROUND 925 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 112 AND 133.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 119...ROUTE 219...ROUTE 322...ROUTE
422...STATE ROAD 56.

FORECASTER: MARTIN
Local storm report, Jun 26, 9:01 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT THU JUN 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     ST. MARYS               41.43N 78.56W
06/26/2008                   ELK                PA   EMERGENCY MNGR

            TREES DOWN

&&

MMD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:56 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, Potter33 min
Jun 26, 9:45 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Centre, Clinton, Huntingdon60 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.